# SDR CVGA20240103001

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5252
- Aircraft time: 15,694 hours, 11,230 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED ON LANDING. ON APPROACH GEAR DOWN SELECTED, R/H MAIN GEAR LIGHT DID NOT ILLUMINATE AND RED UNLOCK LIGHT WAS ILLUMINATED. DECLINED THE APPROACH CLEARANCE TO RUN THROUGH THE CHECKLIST COMPLETELY TO INCLUDE BLOWING THE NITROGEN BOTTLE. NEITHER TOWER NOR A MEDIVAC HELICOPTER WITH NIGHT VISION GOGGLES COULD CONFIRM GEAR DOWN (ALL AT NIGHT). ON SHORT FINAL WHEN THROTTLE PULLED BACK, THE GEAR WARNING HORN BLASTED CONTINUOUSLY. LANDED AT VREF ON LH MAIN GEAR FIRST, THEN NOSE, THEN RH MAIN GEAR WHICH DID NOT COLLAPSE. THE GEAR HORN CONTINUED TO SOUND ALL THE WAY TO THE FBO. THE AIRCRAFT WAS FERRIED GEAR DOWN TO A SUITABLE LOCATION FOR REPAIR.
